# SDR DALA1318200635

- Difficulty date: September 16, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 82,699 hours, 38,447 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Inoperative
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE RT ILLUMINATED ON P61 PANEL.    REPLACED OVERWING EMERGENCY ESCAPE SLIDE INFLATOR.
